# SDR DELA200500006

- Difficulty date: March 8, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Aircraft time: 2,614 hours, 1,505 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66003942
- Part serial: 374
- Condition: Melted
- Location: Cockpit
- Part time: 2,614 hours, 1,505 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, P
- Precautionary procedure: O

## Discrepancy

SELECTED WINDSHIELD DEFOG CLIMBING FL200, 45 MIN LATER LEVEL CRUISE FL400 F/O NOTICED RT WINDSHIELD APPEARED TO HAVE BUBBLE FORMING I/B HEATING BUS BAR, SURFACE HOT TO TOUCH.  W/S DEFOG SYS SELECTED OFF.  W/S DEFOG ANNUNCIATOR HAD NOT ILLUMINATED AFTER INITIAL UNDER TEMP INDICATION EXTINGUISHED.  NORMAL OPS OF ANNUNCIATOR IS ILLUMINATION WHEN W/S DEFOG SELECTED TO OPERATE, W/S IS EITHER UNDER 85 DEG OR OVER 150 DEG.  CONSULTED AFM & MEL, SECURED RT W/S DEFOG CIRCUIT BREAKER & USED W/S ANTI-ICE SYS TO PREVENT FOGGING ON DESCENT.  MELTING OF HEATED PLY, SMALL AREAS OF DELAMINATION, SURFACE DEFORMATION ON INNER & OUTER PLIES.  DAMAGE BEYOND LIMITS.  W/S REMOVED & REPLACED.  W/S DEFOG ELECTRICAL SYS BEING TESTED.
